| Catalog Number |
TEVC1815 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a lung biopsy, the needle would not pass through the valved coaxial needle.Another device was used and passed easily through to coaxial.No patient injury.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.